DSpace Repository

Interpolation theorem for stochastic processes

Show simple item record

dc.contributor.author T. Aubakirov
dc.contributor.author E. Nursultanov
dc.date.accessioned 2012-09-21T12:28:06Z
dc.date.available 2012-09-21T12:28:06Z
dc.date.issued 2012-09-21
dc.identifier.uri http://dspace.enu.kz/handle/data/1965
dc.description Eurasian Math. J., 1:1 (2010), 8–16 en_US
dc.description.abstract In this paper the class of stochastic processes is introduced and an interpolation theorem for a quasilinear transform is proved. This theorem is a generalization of the Marcinkiewicz interpolation theorem. en_US
dc.language.iso en en_US
dc.title Interpolation theorem for stochastic processes en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account